×

Sign-changing solutions for some fourth-order nonlinear elliptic problems. (English) Zbl 1138.35335

Summary: We prove the existence and multiplicity of sign-changing solutions for some fourth-order nonlinear elliptic problems. The weak solutions are sought by means of sign-changing critical theorems.

MSC:

35J65 Nonlinear boundary value problems for linear elliptic equations
35B38 Critical points of functionals in context of PDEs (e.g., energy functionals)
35D05 Existence of generalized solutions of PDE (MSC2000)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lazer, A. C.; McKenna, P. J., Large amplitude periodic oscillations in suspension bridges: Some new connections with nonlinear analysis, SIAM Rev., 32, 537-578 (1990) · Zbl 0725.73057
[2] Lazer, A. C.; McKenna, P. J., Global bifurcation and a theorem of Tarantello, J. Math. Anal. Appl., 181, 648-655 (1994) · Zbl 0797.34021
[3] Micheletti, A. M.; Pistoia, A., Multiplicity results for a fourth-order semilinear elliptic problem, Nonlinear Anal., 31, 895-903 (1998) · Zbl 0898.35032
[4] Micheletti, A. M.; Pistoia, A., Nontrivial solutions for some fourth order semilinear elliptic problems, Nonlinear Anal., 34, 509-523 (1998) · Zbl 0929.35053
[5] Tarantello, G., A note on a semilinear elliptic problem, Differential Integral Equations, 5, 561-566 (1992) · Zbl 0786.35060
[6] Zhang, J., Existence results for some fourth-order nonlinear elliptic problems, Nonlinear Anal., 45, 29-36 (2001) · Zbl 0981.35016
[7] Zhang, J.; Li, S., Multiple nontrivial solutions for some fourth-order semilinear elliptic problems, Nonlinear Anal., 60, 221-230 (2005) · Zbl 1103.35027
[8] Zou, W., Sign-changing saddle point, J. Funct. Anal., 219, 433-468 (2005) · Zbl 1174.35343
[9] Zou, W., On finding sign-changing solutions, J. Funct. Anal., 234, 364-419 (2006) · Zbl 1095.35047
[10] Schechter, M., Linking Methods in Critical Point Theory (1999), Birkhäuser: Birkhäuser Boston, MA · Zbl 0915.35001
[11] Liu, Z.; Sun, J., Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations, J. Differential Equations, 172, 257-299 (2001) · Zbl 0995.58006
[12] Lu, W. D., Variational Methods in Differential Equations (2002), Scientific Publishing House in China
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.